MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REFLECT SCOLIOSIS CORRECTION SYSTEM HDE; REFLECT 4.0MM CORD WITH COLLET, 250MM

GLOBUS MEDICAL, INC. REFLECT SCOLIOSIS CORRECTION SYSTEM HDE; REFLECT 4.0MM CORD WITH COLLET, 250MM
Model Number 1244.1250S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery took place to remove the end of the reflect tether that was left in the patient.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
REFLECT SCOLIOSIS CORRECTION SYSTEM HDE
Common Device Name
REFLECT 4.0MM CORD WITH COLLET, 250MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22187341
Report Number3004142400-2025-00117
Device Sequence Number8617556
Product Code QHP
UDI-Device Identifier00193982313449
UDI-Public00193982313449
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D503701
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1244.1250S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite